# SDR QXEA0300473

- Difficulty date: April 21, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 4,535 hours, 5,255 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bushing
- Condition: Damaged
- Location: Hand Rail
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2328 MAIN CABIN DOOR WILL NOT OPEN OR CLOSE. REMOVED AND REPLACED MAIN CABIN DOOR HANDRAIL ASSEMBLY BUSHINGS. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
